# SDR 96UAL900063

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 31,000 FT CABIN ALT OBSERVED AT 9,000 FT SWITCHED TO STANDBY AND CABIN CONTINUED TO CLIMB.  WENT TO MANUAL AND FLIGHT RETURNED TO DEN.  MAINTENANCE REPLACED PRESSURE CONTROLLER.
